# SDR USAA2012052200013

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 40,220 hours, 16,434 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: 1375
- Condition: Saturated
- Location: Lt Elevator
- Part time: 40,220 hours, 16,434 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - MOISTURE INGRESSION ON LEFT ELEVATOR UPPER SURFACE APPROX 2.625 INCHES FORWARD OF THE TRAILING EDGE 15TH HOLE FASTENER FROM THE INBOARD END.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11 & JOB CARD 26T33027001.
